# SDR C2XA10CL189

- Difficulty date: December 2, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N16559
- Make and model: Emb EMB-145LR
- Aircraft serial: 145603
- Aircraft time: 14,005 hours, 17,648 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Screw
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE LEFT OVERWING EMERGENCY EXIT WAS FOUND TO BE DIFFICULT TO OPEN.  MAINTENANCE INSPECTED AND FOUND THE UPPER AFT SIDEWALL LINING BRACKET SCREW LOOSE AND CATCHING THE EMERGENCY EXIT FRAME.  MAINTENANCE RE-SECURED THE SIDEWALL LINING SCREW AND OPERATIONAL CHECKS WERE GOOD.
